MAUDE Adverse Event Report: DEPUY IRELAND ARTICULEZE HD CER 40 +8.5; HIP FEMORAL HEAD

DEPUY IRELAND ARTICULEZE HD CER 40 +8.5; HIP FEMORAL HEAD
Catalog Number 473440085
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event provided m6440j was not able to be validated, the full udi is currently not available.
 
Event or Problem Description
Patient was revised due to infection.Original surgery had an actis stem, emphasys cup, emphasys liner, and 40 mm head.All these parts were removed by the doctor irrigated and derided then re-prepped and implanted an actis collarless size 9 high stem, 58 mm emphasys cup, 40 mm 58 mm emphasys, neutral liner, and a 40 mm +5 femoral head.Doi: (b)(6) 2025, dor: (b)(6) 2025, affected side: unknown.
 
Event or Problem Description
Additional information received states that the affected side was the left hip.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d10 concomitant.Corrected: h8.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.A search of the medtech orthopaedics (nc) quality system found no nc¿s associated with this product/lot (product code: 473440085, lot - 10415b) combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- a search of the medtech orthopaedics (nc) quality system found no nc¿s associated with this product/lot (product code: 473440085, lot - 10415b) combination.

Brand Name
ARTICULEZE HD CER 40 +8.5
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22982806
Report Number1818910-2025-15358
Device Sequence Number21174820
Product Code LZO
UDI-Device Identifier10603295505778
UDI-Public(01)10603295505778(17)350228(10)10415B
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K222296
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number473440085
Device Lot Number10415B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/16/2025
Supplement Date Received by Manufacturer09/16/2025
09/29/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date09/22/2025
10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS COLLARED HIGH SIZE 8; EMSYS LNR AOX +4N 56-58X40; EMSYS SHL 3HOLE 56
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown